Open Access
Translator Disclaimer
January, 2008 Geometric Seifert 4-manifolds with hyperbolic bases
Michael KEMP
J. Math. Soc. Japan 60(1): 17-49 (January, 2008). DOI: 10.2969/jmsj/06010017

Abstract

It is shown that Seifert 4-manifolds with hyperbolic bases are geometric in the sense of Thurston if and only if the monodromies are periodic. This result will be used to prove virtually geometric Seifert 4-manifolds with hyperbolic bases are geometric and thus give a classification of such manifolds in terms of finite covers.

Citation

Download Citation

Michael KEMP. "Geometric Seifert 4-manifolds with hyperbolic bases." J. Math. Soc. Japan 60 (1) 17 - 49, January, 2008. https://doi.org/10.2969/jmsj/06010017

Information

Published: January, 2008
First available in Project Euclid: 24 March 2008

zbMATH: 1151.57023
MathSciNet: MR2392001
Digital Object Identifier: 10.2969/jmsj/06010017

Subjects:
Primary: 57N16

Keywords: 4-manifolds , geometric , Seifert

Rights: Copyright © 2008 Mathematical Society of Japan

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.60 • No. 1 • January, 2008
Back to Top